Публикация №10186

Название публикацииLIMIT THEOREMS FOR STATISTICS WITH RANDOM SAMPLE SIZES
Название на другом языке
Тип публикацииСтатья
ИзданиеAIP Conference Proceedings
ИздательИздательство: American Institute of Physics Inc
ISBN0094-243X
DOI10.1063/1.4912514
Год издания2015
Том1648
НомерНе задан
ГлаваНе задан
Страницы250010-1–250010-3
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Королев Виктор Юрьевич
и др.
ссылка в Internethttp://dx.doi.org/10.1063/1.4912514
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2014) GENERALIZED HYPERBOLIC LAWS AS LIMIT DISTRIBUTIONS FOR RANDOM SUMS

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2005) ON AN APPLICATION OF THE STUDENT DISTRIBUTION IN THE THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS

(1993) ON LIMIT DISTRIBUTIONS OF RANDOMLY INDEXED RANDOM SEQUENCES

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(2006) STOCHASTIC MODELS OF STRUCTURAL PLASMA TURBULENCE